Im having extreme loss of apitite and excessive weight


Q: Ive been diagnose with ADHD and on pills that i just started this week (vyvise). My appetite is compleatley gone and i usually will only eat half a banana a day,some water, or something very small that my parents make me eat. I lost about 5 pounds in the last couple of days and i was always very skinny to begin with. i was never over weight i am just very tall. Im thirteen and i dont know if this is something normal that most people on this pill experience or if i should talk to my doctor or therapist when i go for a checkup. I read the side effects and weight loss is one of them. I can feel my stomach growling but i have no desire to eat. I feel like i just ate a meal. If i lost alot of weight just in a couple of days i cant imagine what it would be like by the end of august. Im still in middle school and i dont want the kids to think i am anorexic. Ive been taking vitamins though.Please help.

Symptoms:  Weight loss, loss of apatite

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

Q: I've been diagnosed with General Anxiety Disorder some 20 years ago. My main and complaint at the time and still is t...

Q: I need a prescription for desoxyn. In have tried every other ADHD med out there and nothing works as good. I have pts...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon